JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  José Luis Díaz-Barrero    
    Email: jose.luis.diaz@upc.edu  

Applied Mathematics III
Universitat Politècnica de Catalunya
Jordi Girona 1-3, C2,
08034 Barcelona

    Research Areas :  
Other :  
    Articles: Rational Identities and Inequalities involving Fibonacci and Lucas Numbers   Volume 4, Issue 5
    Some Cyclical Inequalities for the Triangle   Volume 6, Issue 1
    Zero and Coefficient Inequalities for Hyperbolic Polynomials   Volume 7, Issue 1
    Certain Inequalities for Convex Functions   Volume 7, Issue 2

      search [advanced search] copyright 2003 terms and conditions login